# SDR DXTA2025062003942

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0362
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHORT FINAL APPROXIMATELY 150 FT RIGHT MAIN GEAR TURNED RED X, LANDING GEAR LANDING GEAR AURAL ALERT OVER HEADSETS CONTINUOUSLY COULD NOT CANCEL, NO MESSAGES, CLIMBING OUT ON THE GO AROUND IT CHANGED TO AMBER X ALONG WITH GEAR DISAGREE RIGHT.  PASSING A CLIMB OUT OF APPROXIMATELY 45 SECONDS AND 1500 FT EVERYTHING CLEARED AND RETURNED TO NORMAL 3 GREEN.
